# SDR FDEA201005261665

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT, 2EA, AT BS 330, 2" BELOW S22R, ARE OUT OF LIMITS. (IN-PROCESS: REPAIR IS REQUIRED)  EVALUATED UPPER DENT IAW SRM 53-00-01, FIG 101,DETAIL 3 AND FOUND TO BE W/I LIMITS ; A=.742",Y=.011",A/Y=67.45. EVALUATED LOWER DENT IAW SRM 53-00-01, FIG 101, DETAIL 3 AND FOUND TO BE OUT OF LIMITS DUE TO BEING LOCATED COMMON TO THE STRINGER.  REPAIRED LOWER DENT IAW SRM 53-00-01, FIG 201,REPAIR NR 2 AT BS 330, S22R. CAT. "B" MAJOR REPAIR WITH THE FOLLOWING TRACKING; INITIAL INSP AT 37,500 FC, THEREAFTER EVERY 6,000 FC (HFEC).
